Vicentiu Radulescu

Department of Differential Equations and Department of Mathematics
Mathematics Institute "Simion Stoilow" of the Romanian Academy and University of Craiova

Fields of interest:

Nonlinear partial differential equations

Calculus of variations

Nonlinear analysis

Degenerate and singular phenomena in mathematical physics

Recent publications:

M. Mihailescu and V. Radulescu:
Sublinear eigenvalue problems associated to the Laplace operator revisited,
Israel J. Math., 181 (2011), 317-326.

A. Kristaly, V. Radulescu and C. Varga:
Variational Principles in Mathematical Physics,
Geometry and Economics: Qualitative Analysis of Nonlinear Equations and Unilateral Problems, Encyclopedia of Mathematics (No.~136), Cambridge University Press, Cambridge, 2010.

P. Pucci and V. Radulescu:
The impact of the mountain pass theory in nonlinear analysis: a mathematical survey,
Boll. Unione Mat. Ital., Ser. IX, No. 3 (2010), 543-584.

V. Radulescu and D. Repovs:
Existence results for variational-hemivariational problems with lack of convexity,
Nonlinear Analysis, T.M.A., 73 (2010), 99-104.

P. Pucci and V. Radulescu:
Remarks on eigenvalue problems for nonlinear polyharmonic equations,
C.R. Acad. Sci. Paris, Ser. I, 348 (2010), 161-164.

M. Ghergu and V. Radulescu:
Turing patterns in general reaction-diffusion systems of Brusselator type,
Communications in Contemporary Mathematics, 12 (2010), 661-679.

A. Kristaly and V. Radulescu:
Sublinear eigenvalue problems on compact Riemannian manifolds with applications in Emden-Fowler equations,
Studia Mathematica, 191 (2009), 237-246.

M. Ghergu and V. Radulescu:
A singular Gierer-Meinhardt system with different source terms,
Proceedings of the Royal Society of Edinburgh: Section A (Mathematics), 138A (2008), 1215-1234.

R. Filippuci, P. Pucci and V. Radulescu:
Existence and non–existence results for quasilinear elliptic exterior problems with nonlinear boundary conditions,
Communications in Partial Differential Equations, 33 (2008), 706-717.

M. Ghergu and V. Radulescu:
Singular Elliptic Problems: Bifurcation and Asymptotic Analysis,
Oxford Lecture Series in Mathematics and its Applications (John M. Ball, Series Editor), vol. 37, Oxford University Press, New York, 2008.